# SDR P5CA9600949

- Difficulty date: November 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 3320550
- Condition: Leaking
- Location: Nr 1 Spoiler
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

NR 3 HYDRAULIC SYSTEM FLUID LOSS.  AIRCRAFT RETURNED TO MIAMI.  ON GROUND FOUND LEAKING NR 1 SPOILER ACTUATOR LEAKING, CRACKED ACTUATOR END CAP.  REPLACED PER BOEING MAINTENANCE MANUAL.
